# SDR USAA2014052700020

- Difficulty date: May 10, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 15,460 hours, 10,132 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 17067115002
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK LEVEL 2 GALVANIC CORROSION ON BAG DOOR DOUBLER BETWEEN FRAME 25 TO FRAME 27, Z=-1559MM & BETWEEN Y=+262MM TO Y=+337.5MM.  REPLACED BAG DOOR DOUBLER BETWEEN FRAME 25 TO FRAME 27, Z=-1559MM & BETWEEN Y=+262MM TO Y=+337.5MM IAW SRM 51-10-03, 51-75-16, 51-41-02 & 51-43-02.
